# SDR DALA2023091307526

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,960 hours, 28,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 THE 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED SLIDE GIRT BAR FOLDED PACK MATERIAL INTO PROPER POSITION ARMS NORMAL. (998143)
